# SDR 2008UALA02791

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 101651303
- Part serial: PA1536
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEAKING ASPIRATOR.  SUPPLEMENTAL DATA UPDATE, POSSIBLE MANUFACTURER DEFECT.  REPLACED ASPIRATOR.
